# SDR ASAA0240026

- Difficulty date: March 5, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT IN AFT CABIN INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY OPERATIONAL CHECK GOOD.  (M)
